Alert archive / Colorado / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 84, NWS Denver/Boulder, CO

July 6, 2012Morgan County, Washington County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 6, 2012, 6:57 PM MDT for Morgan County, Washington County, Colorado. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2012, 6:57 PM MDT (00:57 UTC)
Expired
Jul 6, 2012, 7:47 PM MDT
In force
50 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Morgan County, CO, Washington County, CO

The radar

The Denver radar (KFTG), 82 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.0 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2012-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 180 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2012-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
180 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
1123 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

256 
WUUS55 KBOU 070057
SVRBOU
COC087-121-070200-
/O.NEW.KBOU.SV.W.0084.120707T0057Z-120707T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
657 PM MDT FRI JUL 6 2012

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL WASHINGTON COUNTY IN NORTHEAST COLORADO
  SOUTHEASTERN MORGAN COUNTY IN NORTHEAST COLORADO

* UNTIL 800 PM MDT

* AT 657 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
  AND DAMAGING WINDS UP TO ABOUT 60 MPH.  THIS STORM WAS LOCATED 4
  MILES SOUTH OF WOODROW...OR 25 MILES SOUTHWEST OF AKRON...MOVING
  NORTHWEST AT 15 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODROW...
  TWELVE-MILE CORNER...GARY AND ADENA SCHOOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.

HAIL...INTENSE RAIN AND STRONG DAMAGING WINDS ARE LIKELY WITH THIS
STORM. TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM PASSES.

&&

LAT...LON 4015 10350 3990 10343 3989 10369 4000 10371
      4000 10373 4015 10389
TIME...MOT...LOC 0057Z 149DEG 12KT 3994 10359
WIND...HAIL 60MPH 1.25IN

$$
1 follow-up statement
889 
WWUS55 KBOU 070147
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
747 PM MDT FRI JUL 6 2012

COC087-121-070155-
/O.CAN.KBOU.SV.W.0084.000000T0000Z-120707T0200Z/
WASHINGTON CO-MORGAN CO-
747 PM MDT FRI JUL 6 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORGAN AND WEST
CENTRAL WASHINGTON COUNTIES IS CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO 
LONGER EXPECTED TO PRODUCE SEVERE WEATHER.  THE STORMS HOWEVER MAY 
STILL PRODUCE VERY HEAVY RAINFALL...UP TO ONE INCH PER HOUR...AS 
THEY MOVE INTO SOUTHERN AND EASTER MORGAN COUNTY.    

LAT...LON 4015 10350 3990 10343 3989 10369 4000 10371
      4000 10373 4015 10389
TIME...MOT...LOC 0145Z 149DEG 12KT 4008 10370

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:44 PM MDT, 3 hours 13 minutes earlier.

Area forecast discussion, Jul 6, 3:44 PM MDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
344 PM MDT FRI JUL 6 2012

.SHORT TERM...CONVECTION GOING PRETTY GOOD ALONG THE DIVIDE AND A
BIT EASTWARD AT THIS TIME.  STORMS ARE MOVING DUE NORTH...SO
TRAINING WILL BE AN ISSUE.  NOTHING OUT ON THE PLAINS YET...AND MOST
OF THE FOOTHILLS EITHER.  THE PLAINS HAVE A PRETTY UNIFORM UPSLOPE
NORTHEASTERLY FLOW ACROSS THEM AT THIS TIME.  DEW POINTS ARE STAYING
MAINLY IN THE 50S F.  THE SUB-TROPICAL MOISTURE PLUME ON THE WATER
VAPOR PICTURES IS COVERING THE WESTERN HALF OF COLORADO.  THE EDGE
IS RIGHT OVER THE FOOTHILLS/WESTERN PLAINS.  THE INTEGRATED
PRECIPITABLE WATER VALUES FROM GPS SHOW 0.95 TO 1.20 INCH OVER MOST
OF THE CWA RIGHT NOW.  THE MDCRS SOUNDINGS ARE STILL SHOWING A MID
LEVEL CAP AROUND OVER THE PLAINS.   MODELS KEEP THE UPPER RIDGE
CENTER WAY EAST OF COLORADO TONIGHT AND SATURDAY.  THE FLOW ALOFT IS
ALL OVER THE PLACE BY SATURDAY AND IT VERY LIGHT.  THE QG FIELDS
KEEP SHOWING WEAK UPWARD MOTION OVERNIGHT AND SATURDAY.  THE
BOUNDARY LAYER STAYS UPSLOPING TONIGHT AND SATURDAY.  THE MODELS
KEEP SHOWING VERY AMPLE MOISTURE TONIGHT AND SATURDAY...IN FACT
PLAIN'S BOUNDARY LAYER DEW POINTS ARE ABOVE 60 F ALL DAY SATURDAY ON
BOTH THE NAM AND GFS.  MOST OF THE MODEL'S QPF FIELDS CONTINUE TO
SHOW PLENTY OF RAINFALL...ESPECIALLY ON THE GFS.   IN FACT THE 12Z
RUNS OF BOTH THE NAM AND GFS HAD MEASURABLE RAINFALL OVER THE
WESTERN HALF OF THE CWA BY 18Z THIS MORNING.  THE FOOTHILLS AND
PLAINS BARELY HAD ANY CLOUDS OVER THEM AT 18Z...MUCH LESS ANY
RAINFALL.  WILL PEAR BACK POPS TONIGHT...ESPECIALLY AFTER 06Z.  WILL
GO WITH "CHANCES" BY SATURDAY AFTERNOON IN MOST AREAS...AND MAYBE
WILL KEEP THE "LIKELY"S GOING IN THE MOUNTAINS AND FOOTHILLS AS PER
PERSISTENCE.  FOR TEMPERATURES...SATURDAY HIGHS ARE 4-7 C COOLER
THAN TODAY'S HIGHS.

.LONG TERM...MODELS CONTINUE TO SHOW LOTS OF MOISTURE ACROSS THE
REGION SATURDAY NIGHT WITH PERSISTENT SOUTHERLY FLOW BRINGING IN
SUBTROPICAL MOISTURE. BOTH NAM AND GFS STILL SHOWING DECENT QPF. GFS
STILL HIGHER IN AMOUNTS...THOUGH NAM INDICATED GOOD BULLSEYE ACROSS
LINCOLN COUNTY. WILL CONTINUE WITH THE CHANCE POPS MOST AREAS WITH
LIKELY POPS FOR MOUNTAINS AND FOOTHILLS. MODELS SHOW PRECIPITABLE
WATER VALUES ARE FAIRLY HIGH...AROUND 1.3 INCHES ACROSS PLAINS WITH
CLOSE TO AN INCH ALONG FOOTHILLS. GFS STILL HIGHER THAN THE NAM
VALUES. AT ANY RATE...POTENTIAL FOR SLOW MOVING STORMS PRODUCING
BRIEF HEAVY RAIN AS FLOW ALOFT FAIRLY WEAK. WILL NEED TO WATCH FOR
FLASH FLOOD POTENTIAL FOR BURN AREAS ALONG FOOTHILLS. THERE MAY BE
SOME STORMS LINGERING BEYOND MIDNIGHT AS THERE IS SOME WEAK QG
ASCENT. ON SUNDAY...MODELS CONTINUE TO SHOW ELONGATED UPPER RIDGE
ACROSS COLORADO WITH CONTINUED SUBTROPICAL MOISTURE FETCH. BEST
CHANCE FOR STORMS TO BE ALONG FOOTHILLS IN AREA OF WEAK EASTERLY
FLOW DURING THE AFTERNOON AND EVENING. STORMS TO AGAIN BE SLOW
MOVING AND CAPABLE OF PRODUCING BRIEF HEAVY RAIN AS PRECIPITABLE
WATER VALUES REMAIN HIGH. MODEL QPF VALUES STILL SEEM A BIT
HIGH...ESPECIALLY WHAT'S BEING OFFERED BY THE GFS...DID BACK OFF
VALUES A BIT. WITH EXTENSIVE CLOUD COVER ALONG WITH PRECIPITATION
CHANCES...TEMPERATURES MAY WELL END UP BELOW NORMAL. ON
MONDAY...MODELS CONTINUE TO SHOW UPPER RIDGE SHIFTING WESTWARD
TOWARD THE GREAT BASIN. THIS PATTERN SHIFTS THE BULK OF THE
SUBTROPICAL MOISTURE WESTWARD TOWARD THE DESERT SOUTHWEST. STILL
SOME CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS AS
AIRMASS WILL STILL BE A BIT MOIST AND UNSTABLE.

FOR THE REST OF THE PERIOD TUESDAY THROUGH FRIDAY...MODELS SHOWING
CENTER OF RIDGE SETTING UP NEAR FOUR CORNERS WITH WEAK WEST TO
NORTHWEST FLOW ACROSS CFWA. THIS TO RESULT IN LESS THUNDERSTORMS
CHANCES AS MOST OF THE MOISTURE WILL WEST OF THE AREA. WILL KEEP
SOME CHANCE OF AFTERNOON AND EVENING STORMS ACROSS MOUNTAINS THROUGH
THE PERIOD WITH MAINLY DRY CONDITION ACROSS PLAINS. TEMPERATURES TO
GRADUALLY WARM TO NEAR NORMAL READINGS.

&&

.AVIATION...IT LOOKS LIKE SOME DEGREE OF UPSLOPE FLOW SHOULD
CONTINUE AT DIA TONIGHT (010-050 DEGREES) AND SATURDAY (050-090
DEGREES).  SPEEDS SHOULD BE BELOW 15 KNOTS...EXCEPT FOR STRONGER
THUNDERSTORM GUSTS.  CEILINGS COULD GET AS LOW AS 3000 FEET AGL AT
DIA FROM 09Z TO 18Z SATURDAY.

&&

.HYDROLOGY...THE CONVECTION THIS EVENING COULD PRODUCE RAINFALL
AMOUNTS UP TO 1.25 PER HOUR.  IN SPITE OF MODEL DATA...AMOUNTS AFTER
MIDNIGHT WILL BE MUCH LIGHTER.  WITH PERSISTENCE IN MIND...SATURDAY
AFTERNOON'S CONVECTION COULD AGAIN PRODUCE RAINFALL RATES UP TO 1.25
INCH PER HOUR.  WILL NOT GO WITH A FLASH FLOOD WATCH RIGHT NOW WITH
REAL DATA AND POOR MODEL DATA PERFORMANCE IN MIND. CHANCE FOR STORMS
TO CONTINUE SATURDAY NIGHT AND SUNDAY...WITH POTENTIAL FOR AMOUNTS
UP TO 1.25 INCHES PER HOUR WITH THE HEAVIER STORMS. AMOUNTS TO BE
LESS OVERNIGHT SATURDAY.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RJK
LONG TERM....D_L
AVIATION...RJK
Hazardous weather outlook, Jul 6, 10:31 AM MDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1031 AM MDT FRI JUL 06 2012

COZ030>051-071200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1031 AM MDT FRI JUL 06 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AND
FOOTHILLS BY LATER THIS MORNING AND GRADUALLY SPREAD OVER THE
NORTHEAST PLAINS OF COLORADO THIS AFTERNOON AND EVENING.  SOME OF
THE STORMS WILL PRODUCE HEAVY RAINS WITH WIND TO 40 MPH.  RAINFALL
RATES COULD BE 1.50 INCHES ON 30 MINUTES WITH THE STRONGEST STORMS.

MOISTURE LEVELS HAVE INCREASED TODAY WHILE TEMPERATURES WILL BE A
SOMEWHAT COOLER. STORMS WILL BE MORE NUMEROUS OVER THE MOUNTAINS AND
FOOTHILLS...WITH LESS ACTIVITY FURTHER EAST OVER THE FAR NORTHEAST
PLAINS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MOIST AND UNSETTLED CONDITIONS ALONG WITH BELOW AVERAGE TEMPERATURES
ARE EXPECTED DURING THE UPCOMING WEEKEND. UPSLOPE FLOW EAST OF THE
MOUNTAINS AND AN INFLUX OF SUBTROPICAL MOISTURE WILL INCREASE THE
LIKELIHOOD OF PRECIPITATION FOR THE OUTLOOK AREA. RAINFALL FROM SLOW
MOVING THUNDERSTORMS COULD BECOME HEAVY AT TIMES PARTICULARLY ALONG
THE EAST FACE OF THE FRONT RANGE DURING THE AFTERNOON AND EVENING
HOURS. RAINFALL RATES OVER AN INCH IN LESS THAN AN HOUR COULD CAUSE
FLASH FLOODING PARTICULARLY IN AREAS RECENTLY BURNED OVER BY
WILDFIRES. GRADUAL DRYING AND WARMING IS ANTICIPATED NEXT WEEK AS
THE SUBTROPICAL MOISTURE IS EXPECTED TO SHIFT WEST AWAY FROM
COLORADO.

.SPOTTER INFORMATION STATEMENT...

RAINFALL AND ANY FLOODING REPORTS WOULD BE VERY USEFUL TO THE STAFF
AT THE NATIONAL WEATHER SERVICE IN BOULDER/DENVER.

RJK/D_L

In the hours before

Local storm report, Jul 6, 3:46 PM MDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
346 PM MDT FRI JUL 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     DEBRIS FLOW      2 SSW POUDRE PARK       40.65N 105.31W
07/06/2012                   LARIMER            CO   EMERGENCY MNGR

            RIST CANYON HAS BEEN CLOSED AT STOVE PRARIE.

0235 PM     DEBRIS FLOW      POUDRE PARK             40.68N 105.30W
07/06/2012                   LARIMER            CO   EMERGENCY MNGR

            SIX TO EIGHT MUD AND DEBRIS SLIDES IN AND NEAR POUDRE
            PARK. SOME OF THE SLIDES COVERED THE ROAD TO A DEPTH OF
            ONE FOOT. IN ADDITION MUD AND DEBRIS HAS COVERED A
            PORTION OF HIGHWAY 14. HIGHWAY 14 HAS BEEN CLOSED UNTIL
            FURTHER NOTICE.

&&

JK
Local storm report, Jul 6, 5:02 PM MDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
502 PM MDT FRI JUL 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       1 E CASTLE ROCK         39.38N 104.83W
07/06/2012  M1.36 INCH       DOUGLAS            CO   TRAINED SPOTTER

0415 PM     HEAVY RAIN       2 SSW CASTLE ROCK       39.35N 104.87W
07/06/2012  M2.62 INCH       DOUGLAS            CO   911 CALL CENTER

            1.60 INCHES PAST 25 MINUTES

0312 PM     DEBRIS FLOW      2 SSW POUDRE PARK       40.65N 105.31W
07/06/2012                   LARIMER            CO   EMERGENCY MNGR

            RIST CANYON HAS BEEN CLOSED AT STOVE PRARIE.

0235 PM     DEBRIS FLOW      POUDRE PARK             40.68N 105.30W
07/06/2012                   LARIMER            CO   EMERGENCY MNGR

            SIX TO EIGHT MUD AND DEBRIS SLIDES IN AND NEAR POUDRE
            PARK. SOME OF THE SLIDES COVERED THE ROAD TO A DEPTH OF
            ONE FOOT. IN ADDITION MUD AND DEBRIS HAS COVERED A
            PORTION OF HIGHWAY 14. HIGHWAY 14 HAS BEEN CLOSED UNTIL
            FURTHER NOTICE.

&&

JK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 6:29 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Elbert43 min
Jul 6, 8:26 PM MDTAreal Flood AdvisoryBOUMorgan, Washington94 min
Jul 6, 8:41 PM MDTFlash Flood WatchBOUArapahoe, Boulder, Broomfield, Clear Creek, Douglas, Elbert and 8 more32 hr
Jul 6, 8:56 PM MDTFlash Flood WarningBOULarimer3 hr
Jul 6, 9:01 PM MDTAreal Flood AdvisoryBOUWashington59 min
Jul 6, 9:06 PM MDTFlash Flood WarningBOUBoulder97 min
Jul 6, 9:46 PM MDTSevere Thunderstorm WarningBOULogan, Washington44 min
Jul 6, 11:20 PM MDTAreal Flood AdvisoryBOULogan, Washington, Weld115 min
Jul 7, 3:08 PM MDTAreal Flood AdvisoryBOUBoulder97 min
Jul 7, 3:23 PM MDTAreal Flood AdvisoryBOUClear Creek97 min
Jul 7, 3:41 PM MDTFlash Flood WarningBOUBoulder94 min
Jul 7, 3:45 PM MDTFlash Flood WarningBOUBoulder90 min
Jul 7, 3:57 PM MDTFlash Flood WarningBOUClear Creek93 min
Jul 7, 4:19 PM MDTAreal Flood AdvisoryBOUAdams, Arapahoe, Denver, Douglas, Jefferson86 min
Jul 7, 4:30 PM MDTAreal Flood AdvisoryBOUBoulder90 min
Jul 7, 4:36 PM MDTAreal Flood AdvisoryBOULarimer84 min
Jul 7, 4:49 PM MDTAreal Flood AdvisoryBOULarimer86 min
Jul 7, 4:53 PM MDTFlash Flood WarningBOUBoulder106 min
Jul 7, 5:01 PM MDTAreal Flood AdvisoryBOUBoulder119 min
Jul 7, 5:35 PM MDTAreal Flood AdvisoryBOUBoulder85 min
Jul 7, 5:59 PM MDTAreal Flood AdvisoryBOULarimer91 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.